# SDR SWAA2021090295372

- Difficulty date: July 14, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 294 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT INTERNAL MAIN CABIN BEAR STRAP STA 294.5 JUST BELOW STR 8-R; CRACK LENGTH :1.496' / [01] INSTALLED EWIS PROTECTION AS PER 0-60-07-913-801; [02] REMOVED FASTENERS FOR ACCESS PER SRM 51-40-02; [03] PERFORMED HFEC INSP ON CUT OUT AT INTERNAL MAIN CABIN BEAR STRAP STA 294.5 JUST BELOW STR8-R. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL USED NORTEC 600. BC 166317. CALIB DUE 10-12-21. NO CRACKS FOUND.; [04] PERFORMED HFEC ROTATORY INSP ON OPEN FASTENER HOLES AT INTERNAL MAIN CABIN BEAR STRAP STA 294.5 JUST BELOW STR8-R. IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL USED NORTEC 600. BC 166317. CALIB DUE 10-12-21. NO CRACKS FOUND.; [05] PERFORMED HFEC COUNTERSUNK INSP ON OPEN FASTENER HOLES AT INTERNAL MAIN CABIN BEAR STRAP STA 294.5 JUST BELOW STR8-R. IAW B 737 NDT PART 6 53-30-00 PROCE 3. TOOL USED NORTEC 600. BC 166317. CALIB DUE 10-12-21. NO CRACKS FOUND.; [06] LATE ENTRY : CUT OUT DAMAGED 2'X1' AT BEAR STRAP STA. 294.5 JUST BELOW STR. 8-R IAW B737-700 SRM 53-10-01-2R-6 REPAIR 6; [28] VERIFIED 25;26;AND 27;COMPLETED; [29] REMOVED EWIS PROTECTION AS PER 20-60-07-913-801; [30] VERIFIED STEP 29. OK TO APPLY TOP COAT; [31] CUT OUT DAMAGED AREA FABRICATED AND INSTALLED REPAIR DOUBLER AND TRIPLER PER SRM 53-10-01-2R-6 REPAIR 6;
